in

Warning Signs You Overdosed on These Medications

When you’re not feeling well, one of your first instincts might be to make an appointment with your doctor and ask for a prescription. Medications can help us get back on the road to recovery and feel more like ourselves. On the other hand, when used improperly, certain medicines can cause life-threatening complications.

If you think you may have taken too much of a medication, the first thing you need to do is call your doctor. You can also contact your local poison control center at 1-800-222-1222. A representative is available 24 hours a day, seven days a week.

Here are signs you may have overdosed on these 10 medications.

1. Adderall

Young man with glasses working on his notebook

Young man with glasses working on his notebook Adderall can help ADHD patients concentrate. | iStock.com/NakoPhotography

Adderall is a drug used to treat attention deficit hyperactivity disorder. It is part of a drug class called stimulants, and can help those with ADHD stay focused on activities and pay attention for a longer time period. Adderall might also help with improving behavioral problems and listening skills. Some signs of an Adderall overdose are tachycardia (an abnormally fast heart rate), tremor, confusion, restlessness, hallucinations, and anxiety.

What do you think?

89 points
Upvote Downvote

Total votes: 0

Upvotes: 0

Upvotes percentage: 0.000000%

Downvotes: 0

Downvotes percentage: 0.000000%

10 Players With the Most Bust Potential in the 2017 NFL Draft

Fruit Desserts That Are Easy to Make